Common Fixed Point Theorems for a Pair of Self-Mappings in Fuzzy Cone Metric Spaces
Saif Ur Rehman,
Yongjin Li,
Shamoona Jabeen and
Tayyab Mahmood
Abstract and Applied Analysis, 2019, vol. 2019, 1-10
Abstract:
In this paper, we present some common fixed point theorems for a pair of self-mappings in fuzzy cone metric spaces under the generalized fuzzy cone contraction conditions. We extend and improve some recent results given in the literature.
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/2841606.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/2841606.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2841606
DOI: 10.1155/2019/2841606
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().